# SDR 2DYA20140518001

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 91,337 hours, 34,012 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP & SLAT RETRACTION FROM F1 TO 0 SETTING EICAS MSG LE SLAT ASYMMETRICAL.  TROUBLESHOOTING IAW BFIM 27-81 FAULT TREE 808 REVEALED NO FAULTS.
